# SDR U5QA201611210080

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N869AV
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Aircraft time: 4,525 hours, 2,456 cycles
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

KILG TO MDPC, DIVERT BACK TO KILG.  DECLARED EMERGENCY, RIGHT "ENG FIRE PULL" LIGHT ILLUMINATED IN FLIGHT. BROUGHT THRUST LEVER TO IDLE FOR 15 SECONDS AND INDICATION CONTINUED. SHUT ENGINE DOWN & DEPRESSED RIGHT HAND "ENG EXT ARMED" LIGHT. IN WORK. OVERWEIGHT LANDING C/W. R&R ANTI-ICE VALVE AND REMOVING RT ENG NOW TO EASE R&R OF RT ENG TAIL CONE BLEED LOOP FOR LOW RESISTANCE.
